Discussions that mention lyrica

Back Problems board


Hey Gal. Sorry to hear you are now feeling the effects of stopping the medication, but glad you have stopped taking it. You should not be taking this as you are expressing adverse side effects. This is the medication that I have to try for my nerve pain.. but now.. I am even more afraid of side effects for myself. As you know.. Im allergic to Lyrica and Neurontin... yikes!

Carol, make sure your family is aware of what you are feeling and to watch you just in case things don't ease up.

What you are feeling is what I felt with the Lyrica and Neurontin.. EXTREME fatigue, muscle weakness, not able to even think much. It was not pretty! Then also flu type symptoms for me as well. So, good that you are off the stuff.

It took me a few days to feel better. I am trying to remember.. I think it took me a good 3/4 days before I started to really feel that crap was getting out of my system and I only took the Neurontin for 2 days and Lyrica.. Just one dose!

Keep your family and doctor apprised of how you are feeling. Keep track of your heart rate.. not only high, but in now you are off it.. going down too low. Just have someone monitor you for the next several days.

Rest and know it's just the medication and it will leave. Drinks lots of fluids and just let it dissappear.

Im thinking about you! Hang in there. Tam:wave: